# SDR REXA200500113

- Difficulty date: September 9, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N8665A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7665
- Aircraft time: 7,748 hours, 6,725 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: H341931
- Condition: Corroded
- Location: Escape Hatch
- Component: Escape Hatch
- Component part number: CC67038001957
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION TASK, CREW ESCAPE HATCH OUTER HANDLE DID NOT EJECT WHEN OPENING ESCAPE HATCH WHEN UTILIZING INSIDE HANDLE.  OUTER HANDLE IS RECESSED INTO HATCH FOR AERODYNAMIC PURPOSES.  UPON INSPECTION, OUTER HANDLE WAS FOUND FROZEN IN PLACE (FLUSH) DUE TO CORROSION.
